# SDR FDEA201604151225

- Difficulty date: April 15, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 68,731 hours, 29,963 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Part number: 416N2100723SP
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP WAS DOING TRAINING ON JET & REPORTED L1 DOOR SLIDE COVER CAME LOOSE.  ON INSPECTION FOUND TOP FWD HINGE OF COVER IS BROKEN.  PLACED COVER ON ORDER.  ITEM WILL REQUIRE COMPOSITE REPAIR IAW WRI 25-60 5905.  COMPLIED WITH EA F-2560-T0324743 PT 1 SLIDE COVER TEMP SECURED IN PLACE & SEPARATED LATCH PLACED IN FLIGHT DECK FOR MEM STRUCTURES TO  REPAIR.  RELEASED FOR SERVICE IAW MEL 52-11-01-A  CATEGORY B, EXPIRATION 17 APR 16.  USE R1 DOOR FOR ENTRY & EXIT UNTIL SLIDE COVER IS REPAIRED.  REMOVED L1 SLIDE COVER,  REPAIR ACCOMPLISHED REF WRI 25-60/5905 AND REINSTALLED IAW AMM 25-66-01-04.
